# SDR IXXA2022102202

- Difficulty date: September 26, 2022
- Submitted: October 22, 2022
- Operation: Air carrier
- Aircraft: N491AZ
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 86,126 hours, 14,718 cycles
- Engine: Ge CF680C
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 EA CRACKES NOTED ON LH WING LOWER SKIN STR L9.5 BETWEEN STA 79 AND 990.2. 2EA CRACKS AT MOST OUTBOARD FASTENER #1 AT 12 AND 6 O CLOCK LOOKING UP/FWD A[[RPX .25" LONG EACH. 1 EA CRACK AT MOST INBOARD FASTENER #6 AT 12 O CLOCK LOOK UP/FWD APPROX 1/8" LONG
